Papers – Εργασίες

  1. Article  |  MathSciNet
    Kyriakos G. Mavridis, Existence of positive solutions for a class of arbitrary order boundary value problems involving nonlinear functionals, Ann. Polon. Math. 112 (2014), No. 3, 313–327.
  2. Article  |  MathSciNet
    K.G. Mavridis and P.Ch. Tsamatos, Conditions for the existence of positive solutions covering a class of boundary value problems in a uniform way, Nonlinear Anal. 75 (2012), Issue 10, 4104-4113.
  3. Article unavailable onlineMathSciNet
    K.G. Mavridis and P.Ch. Tsamatos, Existence of positive solutions of a terminal value problem for second order differential equations, Commun. Appl. Anal. 15 (2011), No. 2, 3 and 4, 539-546.
  4. Article  |  MathSciNet
    K.G. Mavridis and P.Ch. Tsamatos, Existence results for a functional boundary value problem on an infinite interval, Funk. Ekv. 54 (2011), 53-68.
  5. Article  |  MathSciNet
    Mavridis, K. G., Two modifications of the Leggett-Williams fixed point theorem and their applications, Electron. J. Differential Equations 2010, No. 53, 11 pp. (electronic).
  6. Article  |  MathSciNet
    Mavridis, K. G.; Philos, Ch. G.; Tsamatos, P. Ch., Multiple positive solutions for a second order delay boundary value problem on the half-line, Ann. Polon. Math. 88 (2006), no. 2, 173-191.
  7. Article  |  MathSciNet
    Mavridis, K. G.; Philos, Ch. G.; Tsamatos, P. Ch., Existence of solutions of a boundary value problem on the half-line to second order nonlinear delay differential equations, Arch. Math. (Basel) 86 (2006), no. 2, 163-175.
  8. Article  |  MathSciNet
    Mavridis, Kyriakos G.; Tsamatos, Panagiotis Ch., Two positive solutions for second-order functional and ordinary boundary-value problems, Electron. J. Differential Equations 2005, No. 82, 11 pp. (electronic).
  9. Article  |  MathSciNet
    Karakostas, G. L.; Mavridis, K. G.; Tsamatos, P. Ch., Triple solutions for a nonlocal functional boundary value problem by Leggett-Williams theorem, Appl. Anal. 83 (2004), no. 9, 957-970.
  10. Article  |  MathSciNet
    Mavridis, K. G.; Tsamatos, P. Ch., Positive solutions for first order nonlinear functional boundary value problems on infinite intervals, Electron. J. Qual. Theory Differ. Equ. 2004, No. 8, 18 pp. (electronic).
  11. Article  |  MathSciNet
    Mavridis, K. G.; Tsamatos, P. Ch., Positive solutions for a Floquet functional boundary value problem, J. Math. Anal. Appl. 296 (2004), no. 1, 165-182.
  12. Article  |  MathSciNet
    Karakostas, G. L.; Mavridis, K. G.; Tsamatos, P. Ch., Multiple positive solutions for a functional second-order boundary value problem, J. Math. Anal. Appl. 282 (2003), no. 2, 567-577.

Leave a Reply

Your email address will not be published. Required fields are marked *